Commentarii Mathematici Helvetici


Previous issue  | Next issue  | Most recent Issue | All Issues | CMH summary
Volume 80, Issue 3, 2005
Metadata
 

Surfaces de Riemann parfaites en genre 4 et 6
Alexandre Casamayou-Boucau
pp. 455–482
Abstract | Full-Text PDF (256 KB) | Metadata

Selberg's zeta function and the spectral geometry of geometrically finite hyperbolic surfaces
David Borthwick, Chris Judge and Peter A. Perry
pp. 483–515
Abstract | Full-Text PDF (269 KB) | Metadata

Diffeomorfismi birazionali del piano proiettivo reale
Felice Ronga and Thierry Vust
pp. 517–540
Abstract | Full-Text PDF (217 KB) | Metadata

Lichnerowicz-Obata conjecture in dimension two
Vladimir S. Matveev
pp. 541–570
Abstract | Full-Text PDF (250 KB) | Metadata

On the cohomology of generalized triangle groups
Graham Ellis and Gerald Williams
pp. 571–591
Abstract | Full-Text PDF (185 KB) | Metadata

Points périodiques des fonctions rationnelles dans l'espace hyperbolique $p$-adique
Juan Rivera-Letelier
pp. 593–629
Abstract | Full-Text PDF (310 KB) | Metadata

Hopf plumbing and minimal diagrams
Sebastian Baader
pp. 631–642
Abstract | Full-Text PDF (108 KB) | Metadata

Conway irreducible hyperbolic knots with two common covers
Luisa Paoluzzi
pp. 643–653
Abstract | Full-Text PDF (112 KB) | Metadata

Path-components of Morse mappings spaces of surfaces
Sergey Maksymenko
pp. 655–690
Abstract | Full-Text PDF (361 KB) | Metadata